Robert Pollack's Home Page - Boston University
Robert Pollack
Professor of Mathematics
Boston University

Office: CDS Room 541


BU number theory seminar


Film roles

Department of Mathematics and Statistics, Boston University, 111 Cummington Mall, Boston, MA 02215

Tables of Iwasawa invariants
Stark-Heegner point software (MAGMA)
OMS software (SAGE)
Fredholm series for Up

Publications and preprints

New phenomena arising from ℒ-invariants of modular forms
    John Bergdall, Robert Pollack

Iwasawa invariants in residually reducible Hida families
    Robert Pollack, Preston Wake

Explicit reciprocity laws and Iwasawa theory for modular forms
    Matthew Emerton, Robert Pollack, Tom Weston

Non-vanishing of critical L-values in Hida families
    Robert Pollack, Vlad Serban

p-adic Gross-Zagier formula at critical slope and a conjecture of Perrin-Riou
    Kazim Buyukboduk, Robert Pollack, Shu Sasaki

Slopes of modular forms and reducible Galois representations: an oversight in the ghost conjecture
    to appear in the Proceedings of the AMS
    John Bergdall, Robert Pollack
Congruences with Eisenstein series and μ-invariants
    Compositio 155 (2019), no. 5, 863--901.
    Joel Bellaiche, Robert Pollack
Slopes of modular forms and the ghost conjecture II
    Transactions of the AMS, 372 (2019), no. 1, 357--388.
    John Bergdall, Robert Pollack
Slopes of modular forms and the ghost conjecture
    IMRN (2019), no. 4, 1125--1144.
    John Bergdall, Robert Pollack
A remark on non-integral p-adic slopes for modular forms
    Comptes Rendus Mathematique, 355 (2017), no. 3, 260--262.
    John Bergdall, Robert Pollack
On the freeness of anticyclotomic Selmer groups of modular forms
    International Journal of Number Theory, 13 (2017), no. 6, 1443--1455.
    Chan-Ho Kim, Robert Pollack, Tom Weston
Explicit computations of Hida families via overconvergent modular symbols
    Research in Number Theory, 2 (2016), Art. 25, 54 pp.
    Evan Dummit, Marton Hablicsek, Robert Harron, Lalit Jain, Robert Pollack, Daniel Ross
Arithmetic properties of Fredholm series for p-adic modular forms
    Proceedings of the London Mathematical Society, (2016) 113 (4) 419--444.
    John Bergdall, Robert Pollack
Overconvergent modular symbols
    Computations with Modular Forms (Heidelberg 2011), Contributions in Mathematical and Computational Sciences, Vol. 6, Springer, 2014.
    Robert Pollack
Critical slope p-adic L-functions
   Journal of the London Mathematical Society, 87 (2013), no. 2, 428--452.
    Robert Pollack, Glenn Stevens
On anticyclotomic μ-invariants of modular forms
   Compositio Mathematica, 147 (2011) no. 5, 1353--1381.
    Robert Pollack, Tom Weston
Hilbert modular forms and the Gross-Stark conjecture
   Annals of Mathematics, 174 (2011) no. 1, 439--485.
    Samit Dasgupta, Henri Darmon, Robert Pollack
Mazur-Tate elements of non-ordinary modular forms
   Duke Mathematical Journal, 156 (2011) no. 3, 349--385.
    Robert Pollack, Tom Weston
Overconvergent modular symbols and p-adic L-functions
    Annales Scientifiques de l'Ecole Normale Superieure, serie 4, 44 fascicule 1 (2011), 1--42.
        Robert Pollack, Glenn Stevens
A construction of rigid analytic cohomology classes for congruence subgroups of SL(3,Z)
    Canadian Journal of Mathematics 61 (2009) no. 3, 674--690.
        David Pollack, Robert Pollack
Two p-adic L-functions and rational points on elliptic curves with supersingular reduction
    L-Functions and Galois Representations (Durham, 2007), London Math Society LNS 320, 300--332.
        Masato Kurihara, Robert Pollack
Kida's formula and congruences of modular forms
    Documenta Mathematica, 2006, extra volume (in honor of John Coates), 615--630.
        Robert Pollack, Tom Weston
Iwasawa theory of elliptic curves at supersingular primes over Zp-extensions of number fields
    Journal fur die Reine und Angewandte Mathematik, 598 (2006), 71--103
        Adrian Iovita, Robert Pollack
The efficient calculation of Stark-Heegner points via overconvergent modular symbols
    Israel Journal of Mathematics, 153 (2006), 319--354
        Henri Darmon, Robert Pollack
Variation of the Iwasawa invariants in Hida families
    Inventiones Mathematicae, 163 (2006), no. 3, 523--580
        Matthew Emerton, Robert Pollack, Tom Weston
An algebraic version of a theorem of Kurihara
    Journal of Number Theory (special issue in honor of Arnold Ross), Vol 110/1 (2005), 164-177
        Robert Pollack
The main conjecture for CM elliptic curves at supersingular primes
    Annals of Mathematics, 159 (2004) no. 1, 447-464
        Robert Pollack, Karl Rubin
On the p-adic L-function of a modular form at a supersingular prime
    Duke Mathematical Journal, 118 (2003) no. 3, 523-558
        Robert Pollack